# SDR CERA2012F00000

- Difficulty date: September 24, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N817AM
- Make and model: Lear 55LEAR
- Aircraft serial: 069
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50094135
- Part serial: JULY84250
- Condition: Damaged
- Location: Keyway
- Part time: 114 hours, 83 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEYWAY ON NR 1 MAIN WHEEL ASSY BROKE AND SCORED LT MLG SHOCK STRUT ASSY.  DAMAGE EXCEEDS LIMITS FROM ACFT MFG ENGINEERING
